MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH BERLIN FACILITY OLYMPUS ESG-100, 100...120 V~,; WB991046

OLYMPUS WINTER & IBE GMBH BERLIN FACILITY OLYMPUS ESG-100, 100...120 V~,; WB991046
Model Number WB991046
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported, the electrosurgical system generator had an e231 (electrosurgical generator malfunction) error code.The issue occurred, during maintenance.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Correction: d9.Additional information: h3, h6, h11.The device was returned to olympus for inspection and the reportable malfunction was reproduced.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the reported error was caused by the printed circuit board/communication board.Olympus will continue to monitor field performance for this device.

Brand Name
OLYMPUS ESG-100, 100...120 V~,
Common Device Name
WB991046
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM  14513
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20147324
Report Number3003724334-2024-00337
Device Sequence Number4248857
Product Code GEI
UDI-Device Identifier04042768910463
UDI-Public04042768910463
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K073207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWB991046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown